The Stacks Project


Bibliography item: Hoobler-finite

authorHoobler, Raymond Taylor
titleCohomology in the finite topology and Brauer groups
year1972
typearticle
issn0030-8730
journalPacific J. Math.
volume42
pages667–679
fjournalPacific Journal of Mathematics

BibTeX code

You can use the following code to cite this item yourself.

@article{Hoobler-finite,
  author = {Hoobler, Raymond Taylor},
  title = {Cohomology in the finite topology and {B}rauer groups},
  year = {1972},
  issn = {0030-8730},
  journal = {Pacific J. Math.},
  volume = {42},
  pages = {667--679},
  fjournal = {Pacific Journal of Mathematics},
}